Busca avançada
Ano de início
Entree


Long-time solvability for the 2D inviscid Boussinesq equations with borderline regularity and dispersive effects

Texto completo
Autor(es):
Angulo-Castillo, V. ; Ferreira, L. C. F. ; Kosloff, L.
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: ASYMPTOTIC ANALYSIS; v. 137, n. 1-2, p. 32-pg., 2024-01-01.
Resumo

We are concerned with the long-time solvability for 2D inviscid Boussinesq equations for a larger class of initial data which covers the case of borderline regularity. First we show the local solvability in Besov spaces uniformly with respect to a parameter kappa associated with the stratification of the fluid. Afterwards, employing a blow-up criterion and Strichartz-type estimates, the long-time solvability is obtained for large kappa regardless of the size of initial data. (AU)

Processo FAPESP: 20/05618-6 - Boa-colocação e propriedades qualitativas para EDPs não-lineares
Beneficiário:Lucas Catão de Freitas Ferreira
Modalidade de apoio: Auxílio à Pesquisa - Regular
Processo FAPESP: 16/15985-0 - Modelos dissipativos não-locais em domínios não limitados e aplicações a fluxos oceânicos e atmosféricos
Beneficiário:Leonardo Roque Kosloff
Modalidade de apoio: Bolsas no Brasil - Pós-Doutorado